MAUDE Adverse Event Report: BRADSHAW MEDICAL FIREBIRD SFS; TORQUE LIMITING HANDLE

BRADSHAW MEDICAL FIREBIRD SFS; TORQUE LIMITING HANDLE
Model Number 52-1512
Medical Device Problem Codes Calibration Problem (2890); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device did not return for investigation.If the device is returned an investigation will be performed and a follow up report will be submitted.
 
Event or Problem Description
It was reported the instrument was defective.There was a delay in the case by 30-minutes.No additional information was provided.

Brand Name
FIREBIRD SFS
Common Device Name
TORQUE LIMITING HANDLE
Manufacturer (Section D)
BRADSHAW MEDICAL
10325 58th place
kenosha WI 53144
Manufacturer (Section G)
BRADSHAW MEDICAL
10325 58th place
kenosha WI 53144
Manufacturer Contact
nick hack
MDR Report Key25191907
Report Number2183449-2026-00028
Device Sequence Number10385294
Product Code LXH
UDI-Device Identifier18257200047437
UDI-Public18257200047437
Combination Product (Y/N)N
Initial Reporter CountryTC
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-1512
Device Lot Number35269NK22
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown